# SDR ASMF2016072600008

- Difficulty date: May 20, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 36,288 hours, 18,496 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720710004203
- Part serial: 1035
- Condition: Failed
- Location: Galley
- Part time: 31,839 hours, 8,991 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, SMOKE AND BURNING ODOR WERE DETECTED IN FORWARD GALLEY. MAINTENANCE PERSONNEL PERFORMED SMOKE OR FUMES CONDITIONAL INSPECTION IN CABIN IAW MM 05-51-56 AND AMM 33-26-00 AND AMM 33-29-00, NO ODOR OR SMOKE EVIDENCES WERE FOUND; SO THE OVEN, COFFEE MAKER AND WORK LIGHT IN FORWARD GALLEY WERE DEFERRED IAW NEF 02-25-02 CAT. D AND NEF 02-33-10 CAT. C.   THE OVEN, COFFEE MAKER AND WORK LIGHT IN FORWARD GALLEY, LAMPS WERE REPLACED IAW CMM 25-34-34, CMM 25-34-93 AND CMM 25-35-03, TESTED CORRECT AND THE REPORT WAS CLOSED.
